City Research Online

Items where Author is "Raedschelders, T."

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Eisele, F. ORCID: 0000-0001-8267-2094 and Raedschelders, T. (2020). On solvability of the first Hochschild cohomology of a finite-dimensional algebra. Transactions of the American Mathematical Society, doi: 10.1090/tran/8064

Eisele, F. ORCID: 0000-0001-8267-2094, Janssens, G. and Raedschelders, T. (2018). A reduction theorem for tau -rigid modules. Mathematische Zeitschrift, 290(3-4), pp. 1377-1413. doi: 10.1007/s00209-018-2067-4

This list was generated on Fri Oct 30 05:16:01 2020 UTC.